# SDR TWAA0101014

- Difficulty date: January 9, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT CABIN SIDEWALL, STA 275 TO 237, RBL 58, CORROSION WAS FOUND ON TOP AND BOTTOM OF WEB MEMBRANE AROUND LIGHTENING HOLES.  CLEANED CORROSION PER SPM 6-80-01.  ALODINED AND PAINTED PER SRM 51-10-3.  INSTALLED DOUBLER PER SRM 53-01 FIG 2.
